# SDR MRKA9572

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 86101401
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS INOP.  BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
